I just started Levsin this past week and it seems to be working ok. I've actually been going to the bathroom every day for once! But, I'm a little worried about one side effect that seems to be popping out. I've been going to the gym everyday for the last 6 days and I've been on the Levsin for 4 days, since I started the Levsin, I've noticed that I seem to sweat less. This was listed as one of the potential side effects. Tonight I spent 60 minutes doing a cardio workout and was working hard, hard enough that before I would have broken a pretty heavy sweat and I barely broke a sweat at all. I'm worried because my goal is to get back in goal for my hockey team, with this comes 50 pounds of gear. I'm worried that I will run an increased risk of injury from heat if I do this. I don't want to give up a medication that seems to be doing some good for me, but I can't give up hockey either. It's who I am, I'm trying to make it back to the level I was a few years ago to try to go to a future Olympic games. Has anyone used this medication before? Has anyone had this problem and did it go away?I hate this stupid disease! I'm tired of it interfereing in my life and what I want to do.